# SDR SWAA2025040804261

- Difficulty date: March 11, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM TO L/H MOP SEAL HARDWARE IN FWD WET AREA NOT SECURE - BS 344; LBL 62; WL 208<[01] FLOOR BEAM AT BS 344; WL 208; LBL 62 ESCAPE SLIDE TIE DOWN ATTACH FASTENER RETIGHTENED PER IPC 53-42-00-20 AND AMM 20-50-11-910-801.  TORQUE ID: 2556 CAL DUE 11/2025;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
